JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On the Probability Inequalities under Linearly Negatively Quadrant Dependent Condition
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
On the Probability Inequalities under Linearly Negatively Quadrant Dependent Condition
Baek, Jong Il; Choi, In Bong; Lee, Seung Woo;
  PDF(new window)
 Abstract
Let X, X, … be real valued random variables under linearly negatively quadrant dependent (LNQD). In this paper, we discuss the probability inequality of ennett(1962) and Hoeffding(1963) under some suitable random variables. These results are to extend Theorem A and B to LNQD random variables. Furthermore, let ζdenote the pth quantile of the marginal distribution function of the `s which is estimated by a smooth estima te , on the basis of X, X, …. We establish a convergence of , under Hoeffding-type probability inequality of LNQD.
 Keywords
Linearly negatively quadrant dependent;Hoeffding-type probability Inequality;
 Language
English
 Cited by
 References
1.
J. Amer. Statist. Assoc., 1962. vol.57. pp.33-45 crossref(new window)

2.
Convergence of Probability Measures, 1968.

3.
Ann. Probab., 1998. vol.16. pp.1184-1193 crossref(new window)

4.
Ann. Math. Statist., 1967. vol.38. pp.1466-1474 crossref(new window)

5.
J. Amer. Statist. Assoc., 1963. vol.58. pp.13-30 crossref(new window)

6.
Statistics & Pro. Let., 1999. vol.42. pp.423-431 crossref(new window)

7.
Ann. Probab., 1983. vol.17. pp.362-371

8.
Ann. Statist., 1983. vol.11. pp.286-295 crossref(new window)

9.
Ann. Math. Statist., 1966. vol.37. pp.1137-1153 crossref(new window)

10.
Commun. Math. Phys., 1980. vol.74. pp.119-128 crossref(new window)

11.
Inequalities in Statistics and Probability. IMS Lecture Notes-Monograph Series, 1984. vol.5. pp.127-140